Entropy for automorphisms of II_{1}von neumann algebras

A. Connes Queens University, Kingston, Canada E. Størmer University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331480

Acta Mathematica, 134, (1), 289-306, 1974.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 253 downloads ] [ 0 comments ]
@inproceedings{a.1974entropy,
  title={Entropy for automorphisms of II_{1}von neumann algebras},
  author={A. Connes, and E. Størmer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236346829189},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={289-306},
  year={1974},
}
A. Connes, and E. Størmer. Entropy for automorphisms of II_{1}von neumann algebras. 1974. Vol. 134. In Acta Mathematica. pp.289-306. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203236346829189.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved